Ahmad, Tahir. "An extension of a flat Koszul connection being a Maurer-Cartan form.." Bulletin of the Malaysian Mathematical Sciences Society. Second Series 28.2 (2005): 191-204. <http://eudml.org/doc/244439>.
@article{Ahmad2005, author = {Ahmad, Tahir}, journal = {Bulletin of the Malaysian Mathematical Sciences Society. Second Series}, language = {eng}, number = {2}, pages = {191-204}, publisher = {Malaysian Mathematical Sciences Society, Bangi}, title = {An extension of a flat Koszul connection being a Maurer-Cartan form.}, url = {http://eudml.org/doc/244439}, volume = {28}, year = {2005}, }
TY - JOUR AU - Ahmad, Tahir TI - An extension of a flat Koszul connection being a Maurer-Cartan form. JO - Bulletin of the Malaysian Mathematical Sciences Society. Second Series PY - 2005 PB - Malaysian Mathematical Sciences Society, Bangi VL - 28 IS - 2 SP - 191 EP - 204 LA - eng UR - http://eudml.org/doc/244439 ER -